English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Higher-order intersections in low-dimensional topology

MPS-Authors
/persons/resource/persons236317

Teichner,  Peter
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235104

Conant,  Jim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236159

Schneiderman,  Rob
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

teichner_higher-order_oa_2011.pdf
(Any fulltext), 764KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Teichner, P., Conant, J., & Schneiderman, R. (2011). Higher-order intersections in low-dimensional topology. Proceedings of the National Academy of Sciences of the United States of America, 108(20), 8131-8138. doi:10.1073/pnas.1018581108.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2188-D
Abstract
There is no abstract available